# SDR CA030731007

- Difficulty date: July 1, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cirrus SR22
- Engine: Cont IO550N
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Dipstick
- Part number: 6521718
- Condition: Broken
- Location: Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE DIPSTICK SEPARATED & BROKE OFF FROM THE CAP.
